MAUDE Adverse Event Report: STRYKER SPINE-SWITZERLAND XIA BLOCKER; SPINAL INTERLAMINAL FIXATION ORTHOSIS

STRYKER SPINE-SWITZERLAND XIA BLOCKER; SPINAL INTERLAMINAL FIXATION ORTHOSIS
Model Number 03756230
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 01/18/2017
Type of Reportable Event Malfunction
Event or Problem Description
One cap was broken when doctor try to use tightener to insert and lock the cap.
 
Additional Manufacturer Narrative
Visual inspection, device history review, complaint history review, risk assessment; manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.The blocker was inspected and it was found that it had fractures.The plausible root cause of the event is use of force for tightening.
 
Event or Problem Description
One cap was broken when doctor try to use tightener to insert and lock the cap.

Brand Name
XIA BLOCKER
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-SWITZERLAND
le crêt-du-locle 10 a
la chaux-de-fonds 2300
CH  2300
MDR Report Key6482785
Report Number3005525032-2017-00046
Device Sequence Number13475597
Product Code KWP
UDI-Device Identifier04546540147257
UDI-Public(01)04546540147257
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K060361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number03756230
Device Catalogue Number03756230
Device Lot NumberC5H
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2017
Initial Date Received by Manufacturer 03/16/2017
Supplement Date Received by Manufacturer03/16/2017
Initial Report FDA Received Date04/11/2017
Supplement Report FDA Received Date07/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1